# SDR IXXA2024060301

- Difficulty date: May 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER CRACKED.
